# SDR ASOA201000427

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 319 STG-26R FWD SIDE.  UPON FURTHER INVESTIGATION FOUND FRAME AT FS 319, STA 26R FWD SIDE TO BE OUT OF LIMITS WITH .008 MATERIAL LOSS BEFORE CORROSION WAS REMOVED IAW SRM 51-21-15 AND 53-00-00.  FRAME AT FS 319, STR 26R, REQUIRES REPLACEMENT. REMOVED DAMAGED FRAME AT FS 319 BETWEEN STR 24L & 24R IAW SRM 51-42-06 & SRM 51-42-21. NEW FRAME REQUIRED. INSTALLED NEW FRAME AT FS 319 BETWEEN STR 24L & 24R IAW SRMS 51-42-06 AND 51-42-21.
